# SDR SWAA2023041917566

- Difficulty date: March 16, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 19,862 hours, 9,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS FASTENER PULLED THROUGH STA 727E AT FRAME.< REMOVED TRANSITION ANGLE PER SRM 51-40-02.;[02] REMOVED RIVET. RIVET WAS PULLED THROUGH DUE TO CORROSION AROUND FASTENER. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;CUT AND REMOVED DAMAGED SECTION OF R/H TRANSITION ANGLE(SIDEPLATE) FROM STA. 727 TO STA. 727F+10? OBTAINED BAC1496-377 SIDEPLATE FROM STORES. LOCATED AND DRILLED NEW SIDEPLATE FROM STA. 727 TO STA. 727F+10? AND THE REPAIR SPLICE AT STA. 727F+10? PER SRM 53-00-53-2R-5 RII;[06] ALODINED AND PRIMED REPAIR PARTS PER SRM 51-20-01 AND SOPM 20-41-02. OK TO INSTALL REPAIR PARTS PER SRM 53-00-53-2R-5 FROM STA. 727 TO STA. 727F+10?;[07] ALODINED AND PRIMED REPAIR PARTS PER SRM 51-20-01 AND SOPM 20-41-02. OK TO INSTALL REPAIR PARTS PER SRM 53-00-53-2R-5 FROM STA. 727 TO STA. 727F+10?;INSTALLED BONDED NUTPLATES TO R/H SIDEPLATE FROM STA. 727 TO STA. 727F+10? AT 0200HRS ON 24-MAR-2023 PER SRM 51-40-10.;INSTALLED BONDED NUTPLATES TO R/H SIDEPLATE FROM STA. 727 TO STA. 727F+10? AT 0200HRS ON 24-MAR-2023 PER SRM 51-40-10.INSPECTED;INSTALLED REPAIR PARTS FROM STA. 727 TO STA 727F+10? PER SRM 53-00-53-2R-5.
